# SDR USAA20110314SB041

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 5C AND 10C INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES.  SPLICED WIRES PER MM 20-43-11.  OPERATIONAL CHECK GOOD.
